# SDR AALA970744

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1152-1158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER NR 30, STATION 1152-1158.  CUT OUT CORRODED STRINGER.  REPLACED CORRODED AREA WITH SPLICED STRINGER PER SRM 53-10-3.  (M)
